Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Global State Space Approach for the Efficient Numerical Solution of State-Constrained Trajectory Optimization Problems

Title data

Chudej, Kurt ; Günther, Michael:
Global State Space Approach for the Efficient Numerical Solution of State-Constrained Trajectory Optimization Problems.
In: Journal of Optimization Theory and Applications. Vol. 103 (October 1999) Issue 1 . - pp. 75-93.
ISSN 0022-3239
DOI: https://doi.org/10.1023/A:1021721316295

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: optimal control; state inequality constraints; global state space form; differential-algebraic boundary-value problems; minimal coordinates; trajectory optimization
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Nov 2014 09:50
Last Modified: 18 Nov 2014 09:50
URI: https://eref.uni-bayreuth.de/id/eprint/3565